On semigroup rings.
Semigroup forum, Tome 28 (1984), pp. 143-154
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
strong semilattice of semigroups, radicals of semigroup ring, nilpotent ideals, Levitzki radical, upper Baer radical, lower Baer radical, Jacobson radical, Brown-McCoy radical
@article{SF_1984__28_134647,
author = {I.S. Ponizovski{\^\i}},
title = {On semigroup rings.},
journal = {Semigroup forum},
pages = {143--154},
year = {1984},
volume = {28},
zbl = {0527.20049},
url = {http://geodesic.mathdoc.fr/item/SF_1984__28_134647/}
}
I.S. Ponizovskiî. On semigroup rings.. Semigroup forum, Tome 28 (1984), pp. 143-154. http://geodesic.mathdoc.fr/item/SF_1984__28_134647/